# SDR AALA20090413TUL11

- Difficulty date: March 30, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 34,582 hours, 16,182 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9957739U01
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT STATION 1287 BETWEEN LONGERON 29L AND 29R.  INSTALLED REPAIR SPLICE PER SRM 53-03-00.
